Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Any ideas on how to find relief from medication induced nausea?

  1. #11
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Tammy here's some info i've found to help with nausea and vomiting and what symptoms can occur and what to take to help the nausea besides everyone giving great advice besides.



    You should see a doctor immediately if the following signs or symptoms occur:

    blood in the vomit ("coffee grounds" appearance)
    severe headache or stiff neck
    lethargy
    confusion
    decreased alertness
    severe abdominal pain
    vomiting with fever over 101 degrees Fahrenheit
    vomiting and diarrhea are both present
    rapid breathing or pulse
    What can be done to control or relieve nausea and vomiting?
    There are several ways to control or relieve nausea; however, if these techniques do not seem to ease the queasiness, consult your doctor.

    When trying to control nausea:

    Drink clear or ice-cold drinks.
    Eat light, bland foods (such as saltine crackers or plain bread).
    Avoid fried, greasy, or sweet foods.
    Eat slowly and eat smaller, more frequent meals.
    Do not mix hot and cold foods.
    Drink beverages slowly.
    Avoid activity after eating.
    Avoid brushing your teeth after eating.
    Choose foods from all the food groups as you can tolerate them to get adequate nutrition.

  2. #12
    Join Date
    May 2011
    Location
    Kearney Nebraska
    Posts
    169
    Thanks
    8
    Thanked 28 Times in 21 Posts

    Default

    Rob is right I drink gingerale and crackers, my meds for pain and spasms don't make me sick only couple times and I been taken those for almost 2 months. My meds work with Lupus and MS.
    Hugs
    Liz

  3. #13
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Well i'm glad what you take what Rob mentioned helps Liz because i can't stand gingerale and i've never been one for crackers only xmas time.lol

    The spasms are the ones what hurt you when they inflict but as long as the stuffs helping and your ok with it then carry on mate, to help your meds work to how they should.

    ((Hugs Terry)) xxx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •